Regularity criterion for a Bona-Colin-Lannes system

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    We prove a regularity criterion of the strong solutions for a Bona-Colin-Lannes system in Besov space. As a byproduct, we show the existence of globally smooth solutions for a symmetric Bona-Colin-Lannes system.

    Original languageEnglish
    Pages (from-to)2634-2639
    Number of pages6
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume71
    Issue number7-8
    DOIs
    Publication statusPublished - 2009 Oct 1

    Fingerprint

    Regularity Criterion
    Byproducts
    Besov Spaces
    Smooth Solution
    Strong Solution

    Keywords

    • Besov spaces
    • Bona-Colin-Lannes equations
    • Euler equations
    • Regularity criterion

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Regularity criterion for a Bona-Colin-Lannes system. / Fan, Jishan; Ozawa, Tohru.

    In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, No. 7-8, 01.10.2009, p. 2634-2639.

    Research output: Contribution to journalArticle

    @article{dcdebf8f98c948e1993acdfd4483d75f,
    title = "Regularity criterion for a Bona-Colin-Lannes system",
    abstract = "We prove a regularity criterion of the strong solutions for a Bona-Colin-Lannes system in Besov space. As a byproduct, we show the existence of globally smooth solutions for a symmetric Bona-Colin-Lannes system.",
    keywords = "Besov spaces, Bona-Colin-Lannes equations, Euler equations, Regularity criterion",
    author = "Jishan Fan and Tohru Ozawa",
    year = "2009",
    month = "10",
    day = "1",
    doi = "10.1016/j.na.2009.01.100",
    language = "English",
    volume = "71",
    pages = "2634--2639",
    journal = "Nonlinear Analysis, Theory, Methods and Applications",
    issn = "0362-546X",
    publisher = "Elsevier Limited",
    number = "7-8",

    }

    TY - JOUR

    T1 - Regularity criterion for a Bona-Colin-Lannes system

    AU - Fan, Jishan

    AU - Ozawa, Tohru

    PY - 2009/10/1

    Y1 - 2009/10/1

    N2 - We prove a regularity criterion of the strong solutions for a Bona-Colin-Lannes system in Besov space. As a byproduct, we show the existence of globally smooth solutions for a symmetric Bona-Colin-Lannes system.

    AB - We prove a regularity criterion of the strong solutions for a Bona-Colin-Lannes system in Besov space. As a byproduct, we show the existence of globally smooth solutions for a symmetric Bona-Colin-Lannes system.

    KW - Besov spaces

    KW - Bona-Colin-Lannes equations

    KW - Euler equations

    KW - Regularity criterion

    UR - http://www.scopus.com/inward/record.url?scp=67349157054&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=67349157054&partnerID=8YFLogxK

    U2 - 10.1016/j.na.2009.01.100

    DO - 10.1016/j.na.2009.01.100

    M3 - Article

    VL - 71

    SP - 2634

    EP - 2639

    JO - Nonlinear Analysis, Theory, Methods and Applications

    JF - Nonlinear Analysis, Theory, Methods and Applications

    SN - 0362-546X

    IS - 7-8

    ER -